# SDR NOCA14707

- Difficulty date: August 4, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 893501
- Part serial: 67323
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BELOW 80 KTS HAD A L1 DOOR FWD ENTRY DOOR OPEN EICAS MESSAGE A/C REJECTED TAKEOFF AT 65 KTS.  ACTION DEFERRED PER MEL 52-71-1, A/C INSPECTED OK FOR SERVICE, DOOR MUST BE VERIFIED CLOSED AND LOG BOOK ENTRY MADE PRIOR TO EACH DEPARTURE.  REPLACED DOOR CLOSE PROX SWITCH (S194) PER MM 52-71-01-964-502.  ACCOMPLISHED PROX BITE, NO FAULTS, SDR CLOSED.
